CSpace

Browse/Search Results:  1-9 of 9 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
New representations of affine Kac-Moody algebras 期刊论文
JOURNAL OF ALGEBRA, 2020, 卷号: 547, 页码: 95-115
Authors:  Cai, Yan-An;  Tan, Haijun;  Zhao, Kaiming
Favorite  |  View/Download:58/0  |  Submit date:2020/05/24
Affinc Kac-Moody algebra  Non-weight module  Simple module  
Generalized Verma modules over sl(n+2) induced from u(h(n))-free sl(n+1)-modules 期刊论文
JOURNAL OF ALGEBRA, 2018, 卷号: 502, 页码: 146-162
Authors:  Cai, Yan-an;  Liu, Genqiang;  Nilsson, Jonathan;  Zhao, Kaiming
Favorite  |  View/Download:56/0  |  Submit date:2018/07/30
Generalized Verma module  Simple module  sl(n+2)  
Irreducible modules over the derivation algebras of rational quantum tori 期刊论文
JOURNAL OF ALGEBRA, 2011, 卷号: 340, 期号: 1, 页码: 28-34
Authors:  Liu, Gengqiang;  Zhao, Kaiming
Favorite  |  View/Download:52/0  |  Submit date:2018/07/30
Rational quantum torus  Witt algebra  Weight module  Irreducible module  
Generalized projective representations for sl(n+1) 期刊论文
JOURNAL OF ALGEBRA, 2011, 卷号: 328, 期号: 1, 页码: 132-154
Authors:  Zhao, Yufeng;  Xu, Xiaoping
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30
Special linear Lie algebra  Representation of Lie algebra  Characteristic identities  
Highest weight modules over pre-exp-polynomial Lie algebras 期刊论文
JOURNAL OF ALGEBRA, 2009, 卷号: 322, 期号: 12, 页码: 4163-4180
Authors:  Batra, Punita;  Guo, Xiangqian;  Lu, Rencai;  Zhao, Kaiming
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
Pre-exp-polynomial Lie algebra  Highest weight module  
Deformed Kac-Moody algebras and their representations 期刊论文
JOURNAL OF ALGEBRA, 2008, 卷号: 319, 期号: 11, 页码: 4692-4711
Authors:  Liu, Jianbo;  Zhao, Kaiming
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
deformed Kac-Moody algebra  invariant symmetric bilinear form  lowest (respectively highest) weight Verma module  irreducible module  
Lowest weight modules of (Sp(2n)(R))over tilde of minimal Gelfand-Kirillov dimension 期刊论文
JOURNAL OF ALGEBRA, 2008, 卷号: 319, 期号: 7, 页码: 3062-3074
Authors:  Sun, Binyong
Favorite  |  View/Download:54/0  |  Submit date:2018/07/30
lowest weight module  Gelfand-Kirillov dimension  oscillator representation  metaplectic group  
Classification of simple weight Virasoro modules with a finite-dimensional weight space 期刊论文
JOURNAL OF ALGEBRA, 2007, 卷号: 307, 期号: 1, 页码: 209-214
Authors:  Mazorchuk, Volodymyr;  Zhao, Kaiming
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
Virasoro algebra  weight module  simple module  support  
Crystal bases and simple modules for Hecke algebra of type D-n 期刊论文
JOURNAL OF ALGEBRA, 2003, 卷号: 267, 期号: 1, 页码: 7-20
Authors:  Hu, J
Favorite  |  View/Download:30/0  |  Submit date:2018/07/30